# SDR 95ZZZX3379

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992CF
- Make and model: Doug DC-8F-54
- Aircraft serial: 45884
- Engine: Pwa JT3D3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

KDAY/KBWI - FLT 114 - DURING DESCENT INTO KBWI, SHUT DOWN NR 1 ENGINE FOR FIRE WARNING.  MAINTENANCE INSPECTED NR 1 ENGINE AND FOUND VARIOUS DAMAGE FROM POSSIBLE FIRE.  THE AIRCRAFT WAS FERRIED TO GTC FOR REPAIRS AND ENGINE CHANGE.  CURRENTLY UNDER INVESTIGATION.  SUPPLEMENTAL REPORT WILL BE FILED UPON RECEIPT OF ADDITIONAL INFORMATION.
